# SDR SWAA2022020955978

- Difficulty date: February 20, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,071 hours, 27,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RMLG WHEEL WELL FWD BULKHEAD OUTBOARD STIFFENER UPPER PANEL SUPPORT CLIP IS BROKEN / R & R STIFFENER PER SRM 51-10-02 & SRM 51-40-02
